Optimal L∞-error estimate for the semilinear impulse control quasi-variational inequality

Messaoud Boulbrachene

Research output: Contribution to journalArticlepeer-review

Abstract

In this paper, we introduce a new method for the standard finite element approximation in the L∞-norm of the semilinear quasi-variational inequality (QVI)
arising in impulse control theory. We derive the optimal L∞-error estimate by
means of the concept of subsolutions for QVIs.
Original languageEnglish
Pages (from-to)12125-12135
Number of pages11
JournalMathematical Methods in the Applied Sciences
Volume45
Issue number18
DOIs
Publication statusPublished - Dec 2022

Keywords

  • finite element
  • quasi-variational inequalities

ASJC Scopus subject areas

  • Mathematics(all)
  • Engineering(all)

Fingerprint

Dive into the research topics of 'Optimal L∞-error estimate for the semilinear impulse control quasi-variational inequality'. Together they form a unique fingerprint.

Cite this